Iluebe, V. Odalochi, & Mogbademu, A. Alao (2022). Sequential Henstock Integrals for Interval Valued Functions". Caspian Journal of Mathematical Sciences, 11(1), 358-367. doi: 10.22080/cjms.2022.23152.1620
MLA
Victor Odalochi Iluebe; Adesanmi Alao Mogbademu. "Sequential Henstock Integrals for Interval Valued Functions"", Caspian Journal of Mathematical Sciences, 11, 1, 2022, 358-367. doi: 10.22080/cjms.2022.23152.1620
HARVARD
Iluebe, V. Odalochi, Mogbademu, A. Alao (2022). 'Sequential Henstock Integrals for Interval Valued Functions"', Caspian Journal of Mathematical Sciences, 11(1), pp. 358-367. doi: 10.22080/cjms.2022.23152.1620
CHICAGO
V. Odalochi Iluebe and A. Alao Mogbademu, "Sequential Henstock Integrals for Interval Valued Functions"," Caspian Journal of Mathematical Sciences, 11 1 (2022): 358-367, doi: 10.22080/cjms.2022.23152.1620
VANCOUVER
Iluebe, V. Odalochi, Mogbademu, A. Alao Sequential Henstock Integrals for Interval Valued Functions". Caspian Journal of Mathematical Sciences, 2022; 11(1): 358-367. doi: 10.22080/cjms.2022.23152.1620